RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 2, Pages 174–185 (Mi mz2154)  

This article is cited in 4 scientific papers (total in 6 papers)

On the linear independence of the values of $E$-functions at algebraic points

A. B. Shidlovskii

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (1856 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:2, 224–231

Bibliographic databases:

UDC: 511
Received: 15.11.1993

Citation: A. B. Shidlovskii, “On the linear independence of the values of $E$-functions at algebraic points”, Mat. Zametki, 55:2 (1994), 174–185; Math. Notes, 55:2 (1994), 224–231

Citation in format AMSBIB
\Bibitem{Shi94}
\by A.~B.~Shidlovskii
\paper On the linear independence of the values of $E$-functions at algebraic points
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 2
\pages 174--185
\mathnet{http://mi.mathnet.ru/mz2154}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1275332}
\zmath{https://zbmath.org/?q=an:0830.11027}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 2
\pages 224--231
\crossref{https://doi.org/10.1007/BF02113306}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PL08500036}


Linking options:
  • http://mi.mathnet.ru/eng/mz2154
  • http://mi.mathnet.ru/eng/mz/v55/i2/p174

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Shidlovskii, “Linear independence of values of $E$-functions related by a single algebraic equation over the field of rational functions”, Math. Notes, 58:5 (1995), 1241–1244  mathnet  crossref  mathscinet  zmath  isi
    2. A. B. Shidlovskii, “On criteria for the linear and algebraic dependence of values of $E$-functions at algebraic points”, Russian Math. Surveys, 51:2 (1996), 347–348  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. Yu. V. Nesterenko, A. B. Shidlovskii, “Linear independence of values of $E$-functions”, Sb. Math., 187:8 (1996), 1197–1211  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. A. Gorelov, “On the Structure of the Set of $E$-Functions Satisfying Linear Differential Equations of Second Order”, Math. Notes, 78:3 (2005), 304–319  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. V. V. Kozlov, O. B. Lupanov, Yu. V. Nesterenko, M. K. Potapov, V. A. Sadovnichii, P. L. Ul'yanov, “Andrei Borisovich Shidlovskii (on his 90th birthday)”, Russian Math. Surveys, 61:2 (2006), 379–386  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. V. N. Chubarikov, N. M. Dobrovolskii, “Yubilei Chebyshevskogo sbornika”, Chebyshevskii sb., 17:4 (2016), 5–10  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:83
    Full text:31
    References:8
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019